Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Calvin H. Wilcox
Title: Scattering theory for the d'Alembert equation in exterior domains
Additional book information: Lecture Notes in Mathematics, No. 442, Springer-Verlag, Berlin, Heidelberg, New York, 1975, 184 pp., $8.60.

References [Enhancements On Off] (What's this?)

  • 1. J. J. Duistermaat, Fourier integral operators, Courant Inst. Lecture Notes, 1973. MR 451313
  • 2. P. D. Lax and R. S. Phillips, Scattering theory, Academic Press, New York, 1967. MR 217440
  • 3. J. Rauch and M. E. Taylor, Penetrations into shadow regions and unique continuation properties in hyperbolic mixed problems, Indiana Univ. Math. J. 22 (1972/73), 277-285. MR 46 #2240. MR 303098

Review Information:

Reviewer: Jeffrey Rauch
Journal: Bull. Amer. Math. Soc. 82 (1976), 465-468
American Mathematical Society